# SDR AALA201704229002

- Difficulty date: April 17, 2017
- Submitted: April 22, 2017
- Operation: Air carrier
- Aircraft: N998AN
- Make and model: Airbus A321-231
- Aircraft serial: 7509
- Aircraft time: 613 hours, 254 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. AFT CARGO PANEL 151GF DELAMINATED. REPLACED PANEL 151GF PER AMM 53-42-14.
